Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Just got my labs
Sep 28, 2010

hi, I live in a Western Guy living and working in Thailand. Yet all my Results have come from Australia. I was diagnosd in Feb 2010 with HIV MY CD4 count was 873 on Feb 2 My Viral Load was 203000 on Feb 2 White Blood Cells 5500 on Feb 2 I just got my results back again from Australia and was amazed and confused they are as follows MY CD4 cound was 353 on Feb 7 My Viral Load was 271000 on Feb 7 White Blood Cells 3600 on Feb 7 I dont know why the drastic change, nothing has change in my life. is this normal? what do i do to correct it? should i be on med yet? what meds would i go on? should i change diet does Beer have much to do with it?

Response from Mr. Vergel

Your CD4 cells have come down while your viral load has remained elevated. But those two labs are very close to each other in dates.

If I had CD4 cells under 500, I would start HIV medications. Stotcrin plus Truvada would be an option (it is sold in one pill here in the US as Atripla, but this one pill formulation is not available in many countries)

Drinking beer is not horrible for your immune system if you do not do it in excess ( no more than two a day). But that does not explain your numbers.

I would take advantage of the great Buddhist practice of meditation common in Thailand to bring my stress down if I was you. Thai food is also healthy!

Will you be getting your care in Australia or in Thailand?

Hang in there and talk to your doctor about treatment if you can. Most of us live a healthy and long, long life!

Nelson



Previous
what would you do?
Next
HIV meds and your diet

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement